BibTeX record journals/jfi/AghababaA12

download as .bib file

@article{DBLP:journals/jfi/AghababaA12,
  author    = {Mohammad Pourmahmood Aghababa and
               Hasan Pourmahmood Aghababa},
  title     = {Finite-time stabilization of a non-autonomous chaotic rotating mechanical
               system},
  journal   = {J. Franklin Institute},
  volume    = {349},
  number    = {9},
  pages     = {2875--2888},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.jfranklin.2012.08.004},
  doi       = {10.1016/j.jfranklin.2012.08.004},
  timestamp = {Tue, 29 May 2018 12:34:34 +0200},
  biburl    = {https://dblp.org/rec/journals/jfi/AghababaA12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics